Iterative algorithms for the solution of nonsymmetric systems in the modelling of weak plasma turbulence

Résumé : no abstract
Type de document :
Article dans une revue
Journal of Computational Physics, Elsevier, 1989, 80 (2), pp.489-497
Liste complète des métadonnées

https://hal.inria.fr/hal-00857026
Contributeur : Equipe Roma <>
Soumis le : lundi 2 septembre 2013 - 17:53:17
Dernière modification le : mardi 24 avril 2018 - 13:52:11

Identifiants

  • HAL Id : hal-00857026, version 1

Collections

Citation

Giuseppe Radicati, Yves Robert, Sauro Succi. Iterative algorithms for the solution of nonsymmetric systems in the modelling of weak plasma turbulence. Journal of Computational Physics, Elsevier, 1989, 80 (2), pp.489-497. 〈hal-00857026〉

Partager

Métriques

Consultations de la notice

102